Pascal Wild
Graduate School
Wagner Group
2 Publications
2023 | Published | Journal Article | IST-REx-ID: 14445 |

Wagner, Uli, and Pascal Wild. “Coboundary Expansion, Equivariant Overlap, and Crossing Numbers of Simplicial Complexes.” Israel Journal of Mathematics, vol. 256, no. 2, Springer Nature, 2023, pp. 675–717, doi:10.1007/s11856-023-2521-9.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Thesis | IST-REx-ID: 11777 |

Wild, Pascal. High-Dimensional Expansion and Crossing Numbers of Simplicial Complexes. Institute of Science and Technology, 2022, doi:10.15479/at:ista:11777.
[Published Version]
View
| Files available
| DOI
Grants
2 Publications
2023 | Published | Journal Article | IST-REx-ID: 14445 |

Wagner, Uli, and Pascal Wild. “Coboundary Expansion, Equivariant Overlap, and Crossing Numbers of Simplicial Complexes.” Israel Journal of Mathematics, vol. 256, no. 2, Springer Nature, 2023, pp. 675–717, doi:10.1007/s11856-023-2521-9.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Thesis | IST-REx-ID: 11777 |

Wild, Pascal. High-Dimensional Expansion and Crossing Numbers of Simplicial Complexes. Institute of Science and Technology, 2022, doi:10.15479/at:ista:11777.
[Published Version]
View
| Files available
| DOI